Alert archive / Texas / Flash Flood Warnings in 2025
Flash Flood Warning 49, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 6, 2025, 2:01 PM CDT for Milam County, Robertson County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2025, 2:01 PM CDT (19:01 UTC)
- Expired
- May 6, 2025, 5:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Milam County, TX, Robertson County, TX
The radar
The Ft Hood radar (KGRK), 84 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 2:05 PM CDT | FLASH FLOOD | 6 Ese Rockdale, TX | Facebook report of CR 326 and CR 322 both flooded. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.0 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 560 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 464 m²/s²
- 0-3 km storm-relative helicity
- 387 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -1.5
The text
As transmitted.
004
WGUS54 KFWD 061901
FFWFWD
TXC331-395-062215-
/O.NEW.KFWD.FF.W.0049.250506T1901Z-250506T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
201 PM CDT Tue May 6 2025
The National Weather Service in Fort Worth has issued a
* Flash Flood Warning for...
Milam County in central Texas...
Southern Robertson County in central Texas...
* Until 515 PM CDT.
* At 201 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets, and underpasses as well as other
poor drainage and low lying areas.
* Some locations that will experience flash flooding include...
Rockdale, Cameron, Hearne, Franklin, Thorndale, Calvert, Alcoa
Lake, Camp Creek Lake, Milano, Hoyte, Elevation, Gause, Hanover,
Branchville, Maysfield, Minerva, Mumford, Praesel, Benchley and
Wheelock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3110 9628 3106 9625 3101 9626 3099 9624
3097 9624 3091 9635 3075 9646 3070 9657
3073 9660 3073 9662 3046 9716 3073 9727
3101 9665
FLASH FLOOD...RADAR INDICATED
$$
Schroeder1 follow-up statement
947
WGUS74 KFWD 062010
FFSFWD
Flash Flood Statement
National Weather Service Fort Worth TX
310 PM CDT Tue May 6 2025
TXC331-395-062215-
/O.CON.KFWD.FF.W.0049.000000T0000Z-250506T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Milam TX-Robertson TX-
310 PM CDT Tue May 6 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM CDT THIS
AFTERNOON FOR MILAM AND SOUTHERN ROBERTSON COUNTIES...
At 310 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area earlier this afternoon. Between 1 and
2.5 inches of rain have fallen. Additional light rain is possible
over the next hour or so. Flash flooding is likely ongoing.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets, and underpasses as well as other poor
drainage and low lying areas.
Some locations that will experience flash flooding include...
Rockdale, Cameron, Hearne, Franklin, Thorndale, Calvert, Alcoa
Lake, Camp Creek Lake, Milano, Hoyte, Elevation, Gause, Hanover,
Branchville, Maysfield, Minerva, Mumford, Praesel, Benchley and
Wheelock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3110 9628 3106 9625 3101 9626 3099 9624
3097 9624 3091 9635 3075 9646 3070 9657
3073 9660 3073 9662 3046 9716 3073 9727
3101 9665
FLASH FLOOD...RADAR INDICATED
$$
SchroederWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 6, 1:36 PM CDT, 25 minutes earlier. Its key messages:
- Line of showers and storms continues to move across East Texas this afternoon. Some storms may be severe and may produce heavy rain.
- Areas of fog are expected to develop tonight into Wednesday morning.
- An unsettled pattern will continue through the end of the week.
Area forecast discussion, May 6, 1:36 PM CDT, 25 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 136 PM CDT Tue May 6 2025 ...New Short Term, Aviation... .KEY MESSAGES... - Line of showers and storms continues to move across East Texas this afternoon. Some storms may be severe and may produce heavy rain. - Areas of fog are expected to develop tonight into Wednesday morning. - An unsettled pattern will continue through the end of the week. && .SHORT TERM... /NEW/ /Through Wednesday night/ Recent radar imagery show a well defined line of showers and storms moving across East Texas. This activity will continue to push east this afternoon, exiting our area by 4-5pm. The risk for severe storms will continue along the line of storms across our southern zones with large hail and a few tornadoes possible in addition to locally heavy rain. The severe threat will come to an end as the line exit our region with quiet but cloudy weather expected the rest of the day. For tonight, given the light easterly/northerly wind expected, areas of fog and low clouds will develop through Wednesday morning. Some areas across North and Central Texas will likely see dense fog late tonight or early Wednesday morning, and a Dense Fog Advisory may be needed if confidence continues to increase this evening. The clouds and/or fog will begin to clear our by late morning or early afternoon with plenty of sunshine the rest of the afternoon. Winds will remain light and variable with highs in the 70s across North Texas and low 80s in Central Texas. Sanchez && .LONG TERM... /Issued 253 AM CDT Tue May 6 2025/ /Wednesday through next Tuesday/ Though the prevailing synoptic pattern (Omega Block) is collapsing, the slow-moving mid/upper-level low will be with us for a while as it slowly progresses eastward and becomes cutoff over the Southern Plains on Wednesday. Most of North and Central Texas should be precipitation-free by Wednesday morning though, with the only ongoing convective activity tied to the stalling front draped well south of our forecast area. However, isentropic ascent on the cool side of the surface boundary, peripherally influenced by the nearby mid/upper-level low, could yield lingering elevated showers and thunderstorms in our southeastern counties through the afternoon. By Wednesday evening, another weak shortwave/perturbation embedded in the cyclonic flow aloft will support convective development in Oklahoma and adjacent areas of North Texas spreading down to the I-20 corridor early Thursday morning. Though models usually have notoriously poor handling of low pressure systems cutoff from the prevailing westerly flow, the current signal amongst available guidance is that the low will be located over the Ozarks by early Thursday transitioning (briefly) back into an open trough. Cold temperatures aloft combined with shallow/residual low-level moisture and daytime heating may provide modest destabilization both Thursday and Friday afternoon as the boundary layer becomes well mixed. Thunderstorm activity is possible across the region during peak heating before diminishing as instability wanes shortly after sunset. The risk for severe weather during this period remains low due to weak vertical shear. By late Friday, the shortwave trough is projected to deepen back into a closed low over the Lower Mississippi Valley, aided by a secondary upper low currently developing on the backside of the parent system. Though we will remain in close proximity to the upper-level low through the weekend, we will be located on the subsident flank, with the better moisture and forcing well to the east-southeast. This should preclude additional rain chances across North and Central Texas through early next week. Temperatures through the end of the period will remain cooler than normal for early-mid May, a detail I think none of us will be complaining about! 12 && .AVIATION... /NEW/ /18Z TAFs/ Concerns...Storms moving east, low ceilings continue. Poor flying conditions will prevail through Wednesday. While the line of thunderstorms continues to move east this afternoon, the eastern arrivals/departures will continue to be impacted at least through 21-22Z. Otherwise, low ceilings/vsby will remain in place through the period. Conditions will likely deteriorate to LIFR after 07Z tonight and continue through at least mid-morning Wednesday. We will finally see an improvement around 19-20Z tomorrow as clouds lift/scatter out. Otherwise, winds will remain from the east/northeast below 10 kts tonight and tomorrow. Sanchez && .SPOTTER INFORMATION STATEMENT... Spotter activation will continue this afternoon across East Texas and the Brazos Valley region. && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 62 78 59 77 58 / 10 5 20 30 10 Waco 62 80 61 77 58 / 10 10 10 20 5 Paris 60 76 58 74 57 / 40 10 30 40 20 Denton 57 77 54 75 54 / 10 5 20 30 10 McKinney 60 77 57 75 56 / 20 5 20 30 10 Dallas 63 79 61 77 60 / 10 5 20 30 10 Terrell 60 78 59 77 57 / 20 5 20 30 10 Corsicana 64 80 62 79 59 / 20 10 10 30 5 Temple 62 82 61 80 57 / 10 10 10 20 5 Mineral Wells 58 79 54 77 54 / 5 5 10 20 10 && .FWD WATCHES/WARNINGS/ADVISORIES... Flood Watch until 1 AM CDT Wednesday for TXZ093>095-104>107- 119>123-134-135-146>148-161-162-175. Severe Thunderstorm Watch until 4 PM CDT this afternoon for TXZ107-122-123-135-147-148-161. Tornado Watch until 4 PM CDT this afternoon for TXZ162-174-175. &&
In the hours before
Local storm report, May 6, 10:31 AM CDT, 3 hours 30 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1031 AM CDT Tue May 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 AM Hail Garland 32.91N 96.63W
05/06/2025 E1.00 Inch Dallas TX Public
Spotter reports 1 inch hail in Garland.
&&
JHLocal storm report, May 6, 10:47 AM CDT, 3 hours 14 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1047 AM CDT Tue May 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM Hail 1 W Sachse 32.98N 96.60W
05/06/2025 E1.00 Inch Dallas TX Public
1 inch hail in Sachse.
1040 AM Hail 2 N Garland 32.93N 96.63W
05/06/2025 E1.00 Inch Dallas TX Public
Report from mPING: Quarter (1.00 in.).
&&Local storm report, May 6, 10:50 AM CDT, 3 hours 11 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1050 AM CDT Tue May 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1046 AM Hail 1 E Murphy 33.01N 96.59W
05/06/2025 E1.25 Inch Collin TX Public
Report from mPING: Half Dollar (1.25 in.).
&&Local storm report, May 6, 10:52 AM CDT, 3 hours 9 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1052 AM CDT Tue May 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1049 AM Hail 1 NW Sachse 32.99N 96.60W
05/06/2025 E1.50 Inch Collin TX Public
Report from mPING: Ping Pong Ball (1.50
in.).
&&Local storm report, May 6, 11:05 AM CDT, 2 hours 56 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1105 AM CDT Tue May 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 AM Hail Garland 32.91N 96.63W
05/06/2025 M1.25 Inch Dallas TX Public
Social media picture of half dollar sized
hail in North Garland.
&&
PraterLocal storm report, May 6, 11:11 AM CDT, 2 hours 50 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1111 AM CDT Tue May 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1036 AM Hail 1 W Sachse 32.98N 96.59W
05/06/2025 M1.50 Inch Dallas TX Public
Social media report of 1.5 inch hail around
HWY 78 and 5th street in Sachse. Time
estimated by radar.
&&
PraterThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 5:32 AM CDT | Special Weather Statement | FWD | Stephens | 28 min |
| May 6, 5:36 AM CDT | Severe Thunderstorm Warning | FWD | Stephens, Young | 54 min |
| May 6, 6:26 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 49 min |
| May 6, 6:35 AM CDT | Special Weather Statement | FWD | Fannin | 25 min |
| May 6, 7:05 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 55 min |
| May 6, 7:59 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Palo Pinto, Stephens | 61 min |
| May 6, 8:45 AM CDT | River Flood Warning | FWD | Denton | 46 hr |
| May 6, 8:45 AM CDT | River Flood Warning | FWD | Hunt | 39 hr |
| May 6, 8:45 AM CDT | River Flood Warning | FWD | Anderson, Freestone, Leon | 10 days |
| May 6, 8:48 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 42 min |
| May 6, 10:12 AM CDT | Severe Thunderstorm Warning | FWD | Bell, Milam | 48 min |
| May 6, 10:18 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Kaufman, Rockwall | 42 min |
| May 6, 10:21 AM CDT | Flash Flood Warning | FWD | Denton, Johnson, Parker, Tarrant | 3 hr |
| May 6, 10:30 AM CDT | Flash Flood Warning | FWD | Bell | 3 hr |
| May 6, 10:30 AM CDT | Severe Thunderstorm Warning | FWD | Navarro | 45 min |
| May 6, 10:48 AM CDT | Flash Flood Warning | FWD | Collin, Dallas, Ellis, Rockwall | 3 hr |
| May 6, 10:48 AM CDT | Severe Thunderstorm Warning | FWD | Bell, Falls, Milam, Robertson | 57 min |
| May 6, 10:56 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Kaufman, Rockwall | 49 min |
| May 6, 10:59 AM CDT | Tornado Warning | FWD | Bell, Falls, Milam, Robertson | 46 min |
| May 6, 11:04 AM CDT | Flash Flood Warning | FWD | Navarro | 3 hr |
| May 6, 11:35 AM CDT | Severe Thunderstorm Warning | FWD | Falls, Limestone, Robertson | 55 min |
| May 6, 11:45 AM CDT | Severe Thunderstorm Warning | FWD | Milam | 60 min |
| May 6, 11:53 AM CDT | Flash Flood Warning | FWD | Falls | 3 hr |
| May 6, 12:03 PM CDT | Flash Flood Warning | FWD | Henderson, Kaufman | 3 hr |
| May 6, 12:04 PM CDT | Tornado Warning | FWD | Milam | 41 min |
| May 6, 12:27 PM CDT | Tornado Warning | FWD | Milam, Robertson | 48 min |
| May 6, 12:44 PM CDT | Severe Thunderstorm Warning | FWD | Milam | 41 min |
| May 6, 12:51 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Leon, Limestone, Robertson | 54 min |
| May 6, 12:59 PM CDT | Tornado Warning | FWD | Freestone, Limestone | 46 min |
| May 6, 1:03 PM CDT | Flash Flood Warning | FWD | Henderson | 3 hr |
| May 6, 1:11 PM CDT | Tornado Warning | FWD | Leon, Robertson | 48 min |
| May 6, 1:23 PM CDT | Tornado Warning | FWD | Anderson, Henderson | 17 min |
| May 6, 1:36 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Leon | 54 min |
| May 6, 2:29 PM CDT | Tornado Warning | FWD | Leon | 16 min |
| May 6, 4:20 PM CDT | River Flood Warning | FWD | Delta, Hopkins | 6 days |
Nearby
Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.